# SDR SWIA200617091

- Difficulty date: July 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 4,431 hours, 2,943 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON PAX DOOR AFT SIDE AT HANDRAIL SUPPORT, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 670-52-11-104-1; -2; AND -3 REPAIR PARTS ONTO AFT SIDE OF PAX DOOR PER CRJ700 REO 670-52-11-104.
